MathSciNet Relay Station
MathSciNet bibliographic data
MR2348631 93C55 (93D09)
Dong, X.-Z. Robust strictly dissipative control for discrete singular systems. IET Control Theory Appl. 1 (2007), no. 4, 1060–1067.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement